Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tiredness, extreme dryness in eyes even on using drops, excessive hunger. Will smoking meth cause the above symptoms?

I suspect my adult daughter has been using meth . I saw her late tonight and she was very tired (she also has narcolepsy ) and she was staying with her grandfather at the hospice. However, she had a difficult time with eyes--complaining they were dry. Shes never had this before. I had eye drops and she used them several times in a 10 minute period. Does coming down from meth cause dry eyes . Also, I took her to convenience store and she bought two sandwichess, candy, 2 pastries. Binge eating coming down?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Tiredness, extreme dryness in eyes even on using drops, excessive hunger with smoking meth are common symptoms and your suspicion about your adult daughter do not seem to be unfounded. I believe you have cause for concern as she also has narcolepsy and is staying with her grandfather at hospice which is even more stressful. I also believe that you might not be able to get her to go to treatment very soon but will be able to get her treatment involuntarily if you have evidence for her usage and can have her committed to treatment with a court order. I hope you do so as soon as possible for her own sake and get her on the path to recovery.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor